Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 5, pp 835–843 | Cite as

A total finite-dimensional selection theorem

  • S. M. Ageev
  • D. Repovs
Article
  • 18 Downloads

Keywords

Open Covering Canonical Mapping Continuous Selection Lower Semicontinuous Mapping Open Star 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Michael, “Continuous selections. II,” Ann. of Math. (2),64, No. 3, 562–580 (1956).CrossRefGoogle Scholar
  2. 2.
    V. V. Fedorchuk, and V. V. Filippov, General Topology. Basic Constructions [in Russian], Moscow Univ., Moscow (1988).zbMATHGoogle Scholar
  3. 3.
    E. Michael, “Continuous selections and finite-dimensional sets,” Pacific J. Math.,87, 189–197 (1980).zbMATHGoogle Scholar
  4. 4.
    S. T. Hu, Theory of Retracts, Wayne State Univ. Press, Detroit (1965).zbMATHGoogle Scholar
  5. 5.
    C. Bessaga and A. Pelczynski, Selected Topics in Infinite-Dimensional Topology, Warszawa (1975).Google Scholar
  6. 6.
    D. Repovs and P. Semenov, A. Survey of E. Michael's Theory of Continuous Selections and Its Applications [Preprint, No. 31], Lubljana (1993).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • S. M. Ageev
  • D. Repovs

There are no affiliations available

Personalised recommendations